RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 6, Pages 133–170 (Mi izv56)  

This article is cited in 1 scientific paper (total in 1 paper)

Harmonic duality, hyperfunctions and removable singularities

E. L. Stout

University of Washington

Abstract: This article is devoted to the study of the boundary behavior of holomorphic functions on strictly pseudoconvex domains with real-analytic boundary in $\mathbb C^N$ and to the theory of removable sets for such boundary values. The work depends on some preliminary results on the boundary values of harmonic functions on domains in $\mathbb R^N$ with real-analytic boundaries and on a new result concerning the dual space of all such functions on a given domain.

Full text: PDF file (4553 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:6, 1233–1272

Bibliographic databases:

MSC: 32F15
Received: 05.01.1995
Language:

Citation: E. L. Stout, “Harmonic duality, hyperfunctions and removable singularities”, Izv. RAN. Ser. Mat., 59:6 (1995), 133–170; Izv. Math., 59:6 (1995), 1233–1272

Citation in format AMSBIB
\Bibitem{Sto95}
\by E.~L.~Stout
\paper Harmonic duality, hyperfunctions and removable singularities
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 6
\pages 133--170
\mathnet{http://mi.mathnet.ru/izv56}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481618}
\zmath{https://zbmath.org/?q=an:0876.32003}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 6
\pages 1233--1272
\crossref{https://doi.org/10.1070/IM1995v059n06ABEH000056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR47200007}


Linking options:
  • http://mi.mathnet.ru/eng/izv56
  • http://mi.mathnet.ru/eng/izv/v59/i6/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Shlapunov, “On duality in spaces of polyharmonic functions”, Russian Math. (Iz. VUZ), 46:8 (2002), 75–77  mathnet  mathscinet  zmath  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:142
    Full text:63
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019